A translation of Problemy Peredachi Informatsii

previous Volume 45, Number 3, July–September, 2009 next
Back to contents page

CONTENTS                   Powered by MathJax

Shannon Capacity in Poisson Wireless Network Model   [View Abstract]
P. Jacquet
pp. 193–203

Erasure Correction by Low-Density Codes   [View Abstract]
V. V. Zyablov and P. S. Rybin
pp. 204–220

Fourier-Invariant Pairs of Partitions of Finite Abelian Groups and Association Schemes   [View Abstract]
V. A. Zinoviev and T. Ericson
pp. 221–231

On Asymptotic Description of a Probabilistic Change-Point Model for a Two-State Discrete Markov Process   [View Abstract]
V. V. Khutortsev
pp. 232–241

The Smallest Known Length of an Ordered System of Generators of a Symmetric Group   [View Abstract]
S. A. Kalinchuk and Yu. L. Sagalovich
pp. 242–257

On Symmetric Matrices with Indeterminate Leading Diagonals   [View Abstract]
A. V. Seliverstov and V. A. Lyubetsky
pp. 258–263

A Proof of One Correlation Inequality   [View Abstract]
V. M. Blinovsky
pp. 264–269

The $\mathit{MAP}/M/N$ Retrial Queueing System with Time-Phased Batch Arrivals   [View Abstract]
S. A. Dudin
pp. 270–281

On One Top News List Model   [View Abstract]
A. V. Lebedev
pp. 282–288

Coverings, Centered Codes, and Combinatorial Steganography   [View Abstract]
F. Galand and G. A. Kabatiansky
pp. 289–294